The Chemo Symptoms and The Pump

A week has passed since my first chemotherapy infusion. Thankfully I haven’t had awful side effects yet. The first four days I was very tired, felt dizzy and drugged. My appetite has been low, which is very concerning since I have lost a lot of weight already. Other side effects: headaches, chills, sores on my tongue and acne on my face.

When I left the hospital, I had FOLFIRI pumping in me every minute for 48hrs. Below are images of this pump. I wore it as a cross-body purse until Friday afternoon; when all the medicine had dispensed. It weighs about a pound or two. If I wanted, I could have showered with it, but that would have been too much work. I slept with it okay and thankfully Harper didn’t want to pull on it.

This week I have been busy with researching a nanny and nutrition for cancer patients.

XO

2015/01/img_4319.jpg

2015/01/img_4315.jpg

Advertisements

6 thoughts on “The Chemo Symptoms and The Pump

  1. Diana – I’m here almost every day and I observe a true heroine. You are such a sweet soul and you accommodate the so difficult effects of the chemo with amazing grace. I love you very much.

  2. Good Evening, little Sister, Such a gadget you were wearing, Are you done with that for now? Or does it go back for a refill? Researching for a nanny and nutrition for cancer patients will help with keeping your mind active and off the discomforts for a little while each day. Meal planning can be fun when you look at different ways of bringing nutrition into a special family. No one will ever meet all you expectations for a Nanny – so just search out the best qualities you want remembering love of God in child rearing and family values are the most important. Sending prayers for good decision making and lots of sisterly hugs, Patti Jo

  3. Diana – you are the Princess of Good Attitude! The side effects you describe would seem awful to me, but you are handling everything with great positive feelings. I hope those side effects fade after a short time, and life gets at least close to normal. Thanks for the postings – it’s important to hear how you’re doing.
    With love – Nick

  4. Hey there! Good to hear that you’re communicating again and that you’ve avoided the worst side effects. The other effects sound very unpleasant though and I’m sorry that you’re having to put up with those. I’m sure the hospital dietician will have lots of advice for you about eating and can be helpful in that regard. Get lots of rest darling and remember that we’re thinking of you every day with much love, as ever.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s